# SDR COMA9960083

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1000
- Condition: Failed
- Location: Rt Te Flap
- Part time: 2,315 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 0 DEGREES IN CLIMB THRU 23,000 FT WITH NO INPUT TO FLAP LEVER SECOND EVENT.  INTERROGATED FECU, FOUND RIGHT BPSU FAULT.  REMOVED RIGHT BPSU (S/N 522), INSTALLED (S/N 0763A).  COMPLIED WITH FLAP EO 27-046AD.
